# SDR 05FDEA00096

- Difficulty date: January 15, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 47,196 hours, 14,610 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Throttle Cable
- Part number: 580291751
- Condition: Frozen
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST LEVER REMAINED FROZEN AT 80 PERCENT ON  DESCENT INTO SJC.  DID A PRECAUTIONARY SHUTDOWN AT 10,000 FT.  NO OTHER PROBLEMS NOTED.  UPON CREW DEBRIEF FOUND NR 2 THROTTLE LEVER STUCK AT 1/3 TRAVEL.  MOVED THROTTLE LEVER AND FOUND SLIGHT BIND WHICH ENDED UPON FURTHER CYCLES.  QUESTIONED CREW ON SHUTDOWN, AND OIL PRESSURE WAS PRESENT.  FOUND NR 2 ENG THROTTLE CABLE TO BE OF THE SEALED TYPE AND THUS CANNOT BE LUBRICATED / BLOWN OUT.  REQUIRES CABLE ASSY.
